# SDR YENA2021061400367

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N995JL
- Make and model: Airbus A321-231
- Aircraft serial: 8293
- Aircraft time: 10,070 hours, 3,280 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Out Of Rig
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1952, MCO-BOS. RETURNED TO FIELD. VIBRATION AT FL 240 . NO NOTICABLE ENG VIBRATION.  FILLED OUT VIBRATION REPORT; APPLIED TSM 05-50-000-991-00400-00-C. VIBRATION SURVEY & DECISION TABLE POINTED TO RUDDER AND ELEVATORS AS PROBABLE CAUSE. INSPECTED INTEGRITY OF RUDDER AND ELEVETATORS. FOUND LH BLUE ELEVATOR ACTUATOR RIGGING OFF AND NOTED SLIGHT OSCILLATION & FLUTTER. ADJUSTED L/H BLUE ACTUATOR. OPS & RIG CKS NORMAL. AMM 27-34-00 & 27-34-51. OK FOR SVC.
